Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 18, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 17, 2011, 5:52 PM MDT for Valley County, Montana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 5:52 PM MDT (23:52 UTC)
- Expired
- Jun 17, 2011, 11:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Valley County, MT
The radar
The Glasgow radar (KGGW), 10 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 11.9 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
334
WGUS55 KGGW 172352
FFWGGW
MTC105-180545-
/O.NEW.KGGW.FF.W.0018.110617T2352Z-110618T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
552 PM MDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...
* UNTIL 1145 PM MDT.
* AT 541 PM MDT...THE PUBLIC REPORTED FLASH FLOODING OVER THE
WARNED AREA. A ROAD 5 MILES NORTH OF GLASGOW NEAR THE EAST FORK
OF CHERRY CREEK HAS BEEN REPORTED TO HAVE OVER 4 FEET OF WATER
OVER IT. WATER ON THE UPPER CHERRY CREEK IS STILL FLOODING AND
MAY IMPACT THE LOWER CHERRY CREEK OVER THE NEXT 6 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4840 10668 4833 10645 4826 10643 4817 10664
4822 10669
$$
WJM
WEATHER.GOV/GLASGOW1 follow-up statement
097
WGUS75 KGGW 180530
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1130 PM MDT FRI JUN 17 2011
MTC105-180537-
/O.CAN.KGGW.FF.W.0018.000000T0000Z-110618T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VALLEY-
1130 PM MDT FRI JUN 17 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL VALLEY
COUNTY...
THE THREAT FOR FLASH FLOODING HAS ENDED FOR THE AREA... HOWEVER
FLOODING IS EXPECTED TO CONTINUE ON CHERRY CREEK FOR NEXT SEVERAL
HOURS AS FLOOD WATERS CONTINUE TO MOVE INTO THE CREEK FROM UPSTREAM
TRIBUTARIES LEADING INTO THE CREEK.
LAT...LON 4840 10668 4833 10645 4826 10643 4817 10664
4822 10669
$$
PROTON
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:26 PM MDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 17, 3:26 PM MDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 326 PM MDT FRI JUN 17 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY... UPPER LOW COMPLEX HAS DEVELOPED A NEW CLOSED CIRCULATION OVER NE MT...CENTERED OVER ROOSEVELT COUNTY AS SEEN ON THE RADAR AND SATELLITE LOOPS. THIS FORECAST BY MODELS...AND IT HAS SLOWED DOWN ITS NORTHWARD MOVEMENT SOMEWHAT. SURFACE LOW CENTER IS OVER PLENTYWOOD. THIS IS ALL CONNECTED TO THE WEAKENING UPPER LOW OVER AB. WITH LOW LEVEL COOLING AND INCREASING STABILITY. PRECIP HAS TRANSITIONED INTO MAINLY A STEADY RAIN EVENT WITH NO LIGHTNING STRIKES FOR THE FEW COUPLE OF HOURS. WILL ADJUST THE FLASH FLOOD WATCH TO ACCOUNT FOR THIS...AS THERE HAS BEEN FLASH FLOODING IN THE AREA. RAIN SHOULD END FROM S TO N THIS EVENING. THE E MT PART OF THE CLOSED UPPER LOW DRIFTS NW AND STALLS OVER S SK/S AB. THE AIRMASS OVER E MT REMAINS VERY MOIST AND WITH GENERAL TROUGHY CONDITION'S ALOFT. THERE IS SOME WARMING OF LOWER LEVELS DUE TO MORNING SUNSHINE SAT...AND LIGHT S FLOW. THIS DESTABILIZES THE AIRMASS AGAIN. THEREFORE EXPECTING CONVECTIVE TEMPS TO BE REACHED BY NOON WITH RATHER ACTIVE AND MOIST SCATTERED THUNDERSTORMS DEV LOPING. SIMILAR TO PAST OCCURRENCES OF LATE THE STALLED UPPER LOW TO OUR N INTERACTS WITH ANOTHER UPPER LOW MOVING INTO THE PACIFIC NW WHICH DRIVES THIS ENERGY INTO E MT SUNDAY. PRECIP WATER RISES TO 1.2 INCHES. LIFTED INDEXES IN OUR E AS AS LOW AS -8...WITH CAPES OVER 2000 J/KG. HOWEVER SHEAR PROFILE VERY POOR FOR SEVERE WEATHER. THE RESULT WILL BE A LOT OF VERY STRONG AND VERY MOIST THUNDERSTORMS WITH SMALL HAIL...AND THIS WILL BE A CONCERN FOR HEAVY AMOUNTS OF RAINFALL AGAIN. MAV MOS LOOKS TOO WARM...PREFER COOLER HIGHS OF MET. SIMONSEN .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... COOL AND WET PATTERN EXPECTED TO CONTINUE THROUGH NEXT WEEK. COMPLEX UPPER LOW LIFTING ACROSS EASTERN MONTANA TODAY LIFTS INTO CANADA AND ANOTHER LOW IS EXPECTED TO ROTATE AROUND IT THROUGH MONTANA OVER THE WEEKEND. THIS SECOND LOW WILL PUSH INTO THE CENTRAL PLAINS AT START OF THE WORK WEEK WITH ANOTHER AREA OF SIGNIFICANT RAIN POSSIBLE OVER EASTERN MONTANA ON MONDAY. SLIGHT RIDGE DEVELOPS BEHIND THIS LOW FOR POSSIBLE DRY WEATHER MID WEEK BUT RAIN WILL RETURN LATE IN THE WEEK AS ANOTHER TROF PUSHES INTO WESTERN CANADA OR THE PACIFIC NORTHWEST. EBERT PREVIOUS LONG TERM DISCUSSION...SUNDAY NIGHT THROUGH SATURDAY... THE LONG TERM FORECAST PERIOD BEGINS IN THE MIDDLE OF A VERY WET PATTERN WHICH WE MAY ONLY GET A BRIEF BREAK FROM IN THE MIDDLE OF NEXT WEEK. EXPECT THE SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH TUESDAY AFTERNOON BEFORE WE GET ANY BREAK IN THE WEATHER PATTERN. THE CWA IS IN BETWEEN TO UPPER LOWS ONE PASSING TO THE THE SOUTH MONDAY AND TUESDAY AND ONE BEING PULLED TO THE NORTHWEST AND WRAPPED INTO A LARGER UPPER LOW OVER THE GULF OF ALASKA MONDAY AFTERNOON. AN UPPER LEVEL RIDGE BUILDING IN FROM THE WEST AND BEGIN DRYING THINGS OUT TUESDAY NIGHT THROUGH THURSDAY. TEMPERATURES WILL ALSO FINALLY FEEL WARMER DURING THIS PERIOD OF TIME. MODELS START TO DISAGREE AS THE AFOREMENTIONED UPPER LOW OVER THE GULF OF ALASKA SINKS OVER THE PACIFIC NORTHWEST ALL MODELS SHOW THIS HAPPENING THURSDAY AFTERNOON/EVENING TIME FRAME. AFTER THIS HOWEVER THEY DISAGREE ON WHAT HAPPEN NEXT...AS THE MODELS ARE ALL OVER THE PLACE WITH WHERE THIS NEXT LARGE COMPLEX UPPER LOW MOVES AND HOW IT EFFECTS THE WEATHER OF EASTERN MONTANA. SO KEPT THE FORECAST AS CLOSE TO CLIMO AS POSSIBLE STARTING THURSDAY NIGHT THROUGH SATURDAY MORNING. RSMITH && .AVIATION... RAIN WILL BE LIFTING NORTH OF THE REGION THIS EVENING WITH CONDITIONS IMPROVING AT ALL TERMINALS. UNTIL THEN MVFR WITH OCCASIONAL IFR CONDITIONS WILL PERSIST...MAINLY AT KGGW AND KOLF. && .HYDROLOGY... EXTENSIVE FLOODING CONTINUES ON THE MILK RIVER FROM NEAR HINSDALE THROUGH NASHUA. FLUCTUATIONS ARE EXPECTED IN RIVER LEVELS THROUGH NEXT WEEKEND AS RUNOFF FROM RECENT RAINS MOVES INTO AND DOWN THE RIVER. HIGH WATER ALSO WILL CONTINUE ON STREAMS FEEDING INTO THE MILK RIVER FROM THE SOUTH INCLUDING PEOPLES CREEK...BEAVER CREEK AND WILLOW CREEK. TRIPLE CREEK RESERVOIR IN S VALLEY COUNTY IS IN DANGER OF FAILING...WHICH EMPTIES INTO LONE TREE CREEK...THEN INTO WILLOW CREEK. FLOODING ALSO CONTINUES ALONG THE MUSSELSHELL RIVER AND MANY CREEKS ACROSS PETROLEUM COUNTY. WATER RELEASES WILL CONTINUE FROM FORT PECK DAM AT AROUND 65K CFS. THE MISSOURI RIVER FROM BELOW THE DAM TO THE NORTH DAKOTA BORDER WILL CONTINUE TO REMAIN HIGH DUE TO THESE RELEASES COMBINED WITH THE WATER FLOWING FROM THE MILK RIVER. LITTLE CHANGE IN RIVER LEVEL IS EXPECTED OVER THE WEEKEND. MULTIPLE PERIODS OF VARYING DEGREES OF RAINFALL THROUGH THE WEEKEND AND INTO NEXT WEEK. WIDESPREAD RAIN OF ONE TO TWO INCHES HAS OCCURRED ACROSS EASTERN MONTANA TODAY WITH RAIN LINGERING INTO THE EVENING OVER THE FAR NORTHEAST. THE FLASH FLOOD WATCH WILL CONTINUE INTO THE EVENING.. THE WEATHER PATTERN REMAINS SOMEWHAT ACTIVE WITH PERIODS OF RAIN...SOMETIMES LOCALLY HEAVY...THROUGH EARLY NEXT WEEK. WITH WIDESPREAD SATURATED GROUND FROM RECENT RAINS...FLASH FLOODING WILL BE POSSIBLE FROM ANY HEAVY RAIN STORM THAT DEVELOPS. && .CLIMATE... GLASGOW HAS NOT YET HAD AN 80 DEGREE TEMPERATURE YET THIS YEAR...WHICH IS NOW A RECORD FOR BEING SO LATE. THE PREVIOUS RECORD FOR LATEST FIRST 80 DEGREE WAS JUN 16TH 1899. WE CAME VERY CLOSE WITH 79 FOR A HIGH ON JUN 5TH...BUT THE NEXT CHANCE OF AN 80 DEGREE TEMPERATURE WON'T BE UNTIL AT LEAST LATE NEXT WEEK. SIMONSEN && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR CENTRAL AND SOUTHERN VALLEY...DANIELS...SHERIDAN...WESTERN ROOSEVELT... MCCONE...RICHLAND...NORTHERN VALLEY...EASTERN ROOSEVELT. LAKE WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 17, 4:39 PM MDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 439 PM MDT FRI JUN 17 2011 MTZ016-021-059-060-181200- CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS- 439 PM MDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR THE MUSSELSHELL RIVER ALONG THE PETROLEUM AND GARFIELD COUNTY LINE...AND FOR SMALL STREAMS IN PHILLIPS COUNTY. A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE UNTIL 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ONGOING FLOODING WILL LINGER ON MUSSELSHELL RIVER FOR THE FORESEEABLE FUTURE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ022-181200- GARFIELD- 439 PM MDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT THERE IS A LAKE WIND ADVISORY IN EFFECT FOR FORT PECK LAKE UNTIL 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG THUNDERSTORMS ARE LIKELY FOR SUNDAY. SOME OF THE STORMS WILL HAVE HEAVY RAIN AGAIN. ONGOING FLOODING WILL LINGER ON THE MUSSELSHELL RIVER FOR THE FORESEEABLE FUTURE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ017-023-181200- CENTRAL AND SOUTHERN VALLEY-MCCONE- 439 PM MDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM. HEAVY RAIN OVER SATURATED GROUND WILL MAKE CONDITIONS FAVORABLE FOR FLASH FLOODING. THERE IS A LAKE WIND ADVISORY IN EFFECT FOR FORT PECK LAKE UNTIL 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY FOR SUNDAY. SOME OF THE STORMS WILL HAVE HEAVY RAIN AGAIN. ONGOING FLOODING WILL LINGER ON THE MISSOURI AND MILK RIVERS FOR THE FORESEEABLE FUTURE. SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018>020-024-061-062-181200- DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-NORTHERN VALLEY- EASTERN ROOSEVELT- 439 PM MDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT THERE IS A HIGH WIND WARNING IN EFFECT FOR SHERIDAN...DANIELS...AND EASTERN ROOSEVELT COUNTIES UNTIL 9 PM...WEST WIND GUSTS UP TO 60 MPH WILL CAUSE DAMAGE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM. HEAVY RAIN OVER SATURATED GROUND WILL MAKE CONDITIONS FAVORABLE FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG THUNDERSTORMS ARE LIKELY FOR SUNDAY. SOME OF THE STORMS WILL HAVE HEAVY RAIN AGAIN. ONGOING FLOODING WILL LINGER ON THE MISSOURI RIVER FOR THE FORESEEABLE FUTURE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ025>027-181200- DAWSON-PRAIRIE-WIBAUX- 439 PM MDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG THUNDERSTORMS ARE LIKELY FOR SUNDAY. SOME OF THE STORMS WILL HAVE HEAVY RAIN AGAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 17, 12:08 PM MDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1208 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 3 NW SCOBEY 48.83N 105.47W
06/17/2011 M1.75 INCH DANIELS MT TRAINED SPOTTER
MEASURED 1.75 INCHES OF PRECIP AS OF NOON TODAY.
&&
RMORGANLocal storm report, Jun 17, 12:58 PM MDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1258 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 3 SW DAGMAR 48.55N 104.24W
06/17/2011 M3.30 INCH SHERIDAN MT PUBLIC
MEASURED 3.30 INCHES OF PRECIP FROM 5 PM THURSDAY THROUGH
NOON TODAY.
&&
RMORGANLocal storm report, Jun 17, 3:03 PM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
303 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 7 SE RESERVE 48.53N 104.35W
06/17/2011 M2.50 INCH SHERIDAN MT TRAINED SPOTTER
MEASURED 2.50 INCHES OF PRECIP. STILL RAINING LIGHTLY.
&&
RMORGANLocal storm report, Jun 17, 3:43 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
343 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HEAVY RAIN MEDICINE LAKE 48.50N 104.50W
06/17/2011 M2.50 INCH SHERIDAN MT MESONET
MEDICINE LAKE RAWS STATION REPORTED 24 HOUR PRECIP OF
2.50 INCHES.
&&
RMORGANLocal storm report, Jun 17, 3:58 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
358 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HIGH SUST WINDS WESTBY 48.87N 104.05W
06/17/2011 E60 MPH SHERIDAN MT PUBLIC
ESTIMATED 60 MPH PLUS WIND SPEEDS. LARGE LIMBS BREAKING
FROM TREES. LEAVES STRIPPED FROM LIMBS.
&&
RMORGANLocal storm report, Jun 17, 5:28 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
528 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN 3 N MEDICINE LAKE 48.54N 104.50W
06/17/2011 M3.30 INCH SHERIDAN MT PUBLIC
MEASURED 3.30 INCHES OF PRECIP TOTAL. STILL RAINING
LIGHTLYY.
&&
RMORGANThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 12:15 AM MDT | Flash Flood Warning | GGW | Richland, Roosevelt | 4 hr |
| Jun 17, 10:26 AM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 10 hr |
| Jun 17, 1:25 PM MDT | Flash Flood Warning | GGW | Valley | 3 hr |
| Jun 17, 4:26 PM MDT | High Wind Warning | GGW | Daniels, Roosevelt, Sheridan | 6 hr |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.